# SDR HAIHEEA9347

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 3442 · Weather Radar System
- Part: Ant Pedestal
- Part number: MI585202
- Condition: Corroded
- Location: Radar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA PEDESTAL  HAS EXCESSIVE CORROSION AND MOTOR CONTROL BOARD INOPERATIVE.
